# SDR HALA2021061500072

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 7,577 hours, 1,535 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAAY019289
- Condition: Faulted
- Location: Nr 2
- Part time: 7,574 hours, 1,533 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ETOPS - ATB - ELECT GEN 2 FAULT//REMOVED AND REPLACED GCU 2 IAW AMM 24-22-34. BITE TEST OK. PERFORMED ENGINE 2 RUN UP. OPS TEST GEN 2 NORMAL. NO FAULLTS NOTED.
